# SDR 98ZZZX4047

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8252S
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R8031170
- Engine: Cont TSIO360FB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 401893
- Condition: Separated
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER ROCKER ARM CAME LOOSE, STUDS PULLED OUT OF CYLINDER.  TACHOMETER:  540.
